# SDR ARWA20071002

- Difficulty date: October 18, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N524MD
- Make and model: Doug DC-10-30
- Aircraft serial: 46999
- Aircraft time: 71,243 hours, 17,346 cycles
- Engine: Ge CF650C2
- Engine time: 70,970 hours, 17,243 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF650C2
- Part serial: 455130
- Condition: Vibration
- Location: Nr 3
- Part time: 75,275 hours, 18,927 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING CLIMB-OUT, NR 3 ENGINE HEAVY VIBRATION.  TROUBLESHOT NR 3 ENGINE PER TAFI 72-00-00; FOUND VIBRATION AT FUEL LEVER AND THROTTLE, OUT OF ADJUSTMENT.  ADJUSTED FUEL LEVER PER DC-10 M/M 76-12-00 AND THROTTLE PER DC-10 M/M 76-11-00.  OPERATIONAL CHECK NORMAL ON ENGINE RUN-UP PER DC-10 M/M 71-00-00.  A/C OK FOR SERVICE.
